# SDR CALA2011052600394

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 34,078 hours, 10,738 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN PANEL SHOW CRACK INDICATION THRU C-SCAN AT LOCATION 129.50.  MEASURED APPROX .75 OF INCH RUNNING FWD & AFT.   REPAIRED LT HORIZONTAL STAB LOWER SKIN IN ACCORDANCE WITH EC/RA 5510-02175 & SRM 55-10-01 REPAIR 11.  DIP ISSUED TO ACCOMPLISH INSPECTION REQUIREMENTS OF SRM 55-10-01 REPAIR 11 5A TABLE 204.  INITIAL INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLE WITH REPEAT INSPECTIONS EVERY 9,000 HOURS.  LT HORIZ STAB LWR SKIN CRACKED.  PER ECRA 5510-02175 COMPLETED REPAIR.  INSPECT REPAIR AT 56,000 FLT CYCS AFTER REPAIR INSTALLED, THERAFTER EVERY 9,000 FLT CYCS.
